Please use this identifier to cite or link to this item: http://repo.knmu.edu.ua/handle/123456789/15613
Title: Mathematical justification of design of removable claspless denture
Authors: German, S.A.
Keywords: removal partial dentures
A-silicone material
claspless denture
Issue Date: 2017
Citation: German S. A. Mathematical justification of design of removable claspless denture / S. A. German // World science : International Scientific and Practical Conference : Proceedings of the III International Scientific and Practical Conference «The goals of the World Science 2017», Dubai, UAE, January 31, 2017. – № 2 (18), vol. 5. – C. 28–30.
Abstract: To improve the orthopedic treatment of patients with partial edentulism by using the mathematical justification of removable dentures with claspless fixation
URI: http://repo.knmu.edu.ua/handle/123456789/15613
Appears in Collections:Наукові праці. Кафедра ортопедичної стоматології

Files in This Item:
File Description SizeFormat 
Герман.pdf663,06 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.